PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996-1997 | 65 | 3 | 253-264
Tytuł artykułu

On n-circled $ℋ^{∞}$-domains of holomorphy

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present various characterizations of n-circled domains of holomorphy $G ⊂ ℂ^n$ with respect to some subspaces of $ℋ^∞(G)$.
Słowa kluczowe
Kategorie tematyczne
Rocznik
Tom
65
Numer
3
Strony
253-264
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-05-27
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
autor
  • Fachbereich Mathematik, Carl Von Ossietzky Universität Oldenburg, Postfach 2503, D-26111 Oldenburg, Germany
Bibliografia
  • [Fer] J.-P. Ferrier, Spectral Theory and Complex Analysis, North-Holland, Amsterdam, 1973.
  • [Fu] S. Fu, On completeness of invariant metrics of Reinhardt domains, Arch. Math. (Basel) 63 (1994), 166-172.
  • [Jar-Pfl 1] M. Jarnicki and P. Pflug, Existence domains of holomorphic functions of restricted growth, Trans. Amer. Math. Soc. 304 (1987), 385-404.
  • [Jar-Pfl 2] M. Jarnicki and P. Pflug, On balanced L²-domains of holomorphy, Ann. Polon. Math. 63 (1996), 101-102.
  • [Pfl] P. Pflug, Über polynomiale Funktionen auf Holomorphiegebieten, Math. Z. 139 (1974), 133-139.
  • [Sib] N. Sibony, Prolongement de fonctions holomorphes bornées et métrique de Carathéodory, Invent. Math. 29 (1975), 205-230.
  • [Sic 1] J. Siciak, Circled domains of holomorphy of type $ℋ^∞$, Bull. Soc. Sci. Lett. Łódź 34 (1984), 1-20.
  • [Sic 2] J. Siciak, Balanced domains of holomorphy of type $H^∞$, Mat. Vesnik 37 (1985), 134-144.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv65z3p253bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.